# SDR DALA2020122904332

- Difficulty date: December 23, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,462 hours, 28,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Mech
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE 2R DOOR SHOWS DISARMED ON FLT DECK ECAM.  CORRECTIVE ACTION: REMOVED AND STOWED LOCK PIN FROM R2 DOOR SLIDE REGULATOR VALVE ASSEMBLY, PER A320 AMM 25-62.  VERIFIED R2 DOOR SLIDE REGULATOR SAFETY PIN REMOVED AND STOWED, IAW AMM 25-62.  ADJUSTED RELEASE MECHANISM OF THE EMERGENCY SLIDE, PER A320 AMM 52-13.  MCO PLACARD REMOVED.  NO M PROCEDURES AC.  OK FOR SERVICE.
